Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 84, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Nov 18, 2011, 3:28 AM MST for Harding County, San Miguel County, Union County, New Mexico. It took effect at Nov 18, 2011, 12:00 PM MST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2011, 3:28 AM MST (10:28 UTC)
- In effect from
- Nov 18, 2011, 12:00 PM MST
- Expired
- Nov 18, 2011, 5:00 PM MST
- In force
- 5 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2846 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
081 WWUS85 KABQ 181028 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 328 AM MST FRI NOV 18 2011 ...RED FLAG WARNING TODAY FOR AREAS ALONG AND TO THE EAST OF A LINE FROM RATON TO LAS VEGAS TO VAUGHN ALL THE WAY TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING SATURDAY FOR AREAS ALONG AND TO THE EAST OF A LINE FROM RATON TO LAS VEGAS TO VAUGHN ALL THE WAY TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITY... .AN ENHANCED FIRE WEATHER GROWTH PERIOD WILL DEVELOP TODAY AND SATURDAY. THIS IS DUE TO STRENGTHENING WINDS AHEAD OF A PACIFIC TROUGH AND HUMIDITIES FALLING TO BETWEEN 10 TO 15 PERCENT. TEMPERATURES ON AVERAGE WILL BE 10 DEGREES ABOVE NORMAL ACROSS A LARGE PORTION OF THE PLAINS. THE MOST UNSTABLE AIR WILL BE FOUND ACROSS THE NORTHEAST PLAINS THIS AFTERNOON AND FAR EASTERN AREAS SATURDAY AFTERNOON. THIS DOES NOT APPEAR TO BE AN OVERLY STRONG OR CRITICAL EVENT AT THIS TIME BUT STILL ONE WORTH CONSIDERING FOR ENHANCED FIRE DANGER. NMZ103-104-108-182230- /O.UPG.KABQ.FW.A.0081.111118T1900Z-111119T0000Z/ /O.NEW.KABQ.FW.W.0084.111118T1900Z-111119T0000Z/ /O.UPG.KABQ.FW.A.0082.111119T1800Z-111120T0000Z/ /O.NEW.KABQ.FW.W.0085.111119T1800Z-111120T0000Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 328 AM MST FRI NOV 18 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM MST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM MST THIS AFTERNOON. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM TO 5 PM MST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...ALONG AND EAST OF A LINE FROM RATON TO LAS VEGAS TO VAUGHN. THE MOST CRITICAL AREA APPEARS TO BE ACROSS A SMALL TRIANGLE FROM TUCUMCARI TO CENTRAL HARDING COUNTY BACK DOWN TO SANTA ROSA DURING THE EARLY TO MID AFTERNOON HOURS. * 20 FOOT WINDS...GENERALLY SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH ON FRIDAY. WEST/SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH POSSIBLE ON SATURDAY. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES GENERALLY FALLING TO BETWEEN 10 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
1 follow-up statement
326 WWUS85 KABQ 182157 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 257 PM MST FRI NOV 18 2011 ...RED FLAG WARNING TODAY FOR AREAS ALONG AND TO THE EAST OF A LINE FROM RATON TO LAS VEGAS TO VAUGHN ALL THE WAY TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING SATURDAY FOR AREAS ALONG AND TO THE EAST OF A LINE FROM RATON TO LAS VEGAS TO VAUGHN ALL THE WAY TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITY... .AN ENHANCED FIRE WEATHER GROWTH PERIOD WILL CONTINUE THROUGH THE AFTERNOON TODAY AND SATURDAY. THIS IS DUE TO STRENGTHENING WINDS AHEAD OF A PACIFIC TROUGH AND HUMIDITIES FALLING 10 TO 15 PERCENT. TEMPERATURES ON AVERAGE WILL BE 10 DEGREES ABOVE NORMAL ACROSS A LARGE PORTION OF THE PLAINS. THE MOST UNSTABLE AIR WILL BE FOUND ACROSS THE NORTHEAST PLAINS THROUGH THE EVENING AND FAR EASTERN AREAS SATURDAY AFTERNOON. THIS DOES NOT APPEAR TO BE AN OVERLY STRONG OR CRITICAL EVENT AT THIS TIME BUT STILL ONE WORTH CONSIDERING FOR ENHANCED FIRE DANGER. NMZ103-104-108-190400- /O.CON.KABQ.FW.W.0084.000000T0000Z-111119T0000Z/ /O.CON.KABQ.FW.W.0085.111119T1800Z-111120T0000Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 257 PM MST FRI NOV 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST SATURDAY. * AREA AND TIMING...ALONG AND EAST OF A LINE FROM RATON TO LAS VEGAS TO VAUGHN. THE MOST CRITICAL AREA APPEARS TO BE ACROSS A SMALL TRIANGLE FROM TUCUMCARI TO CENTRAL HARDING COUNTY BACK DOWN TO SANTA ROSA FOR THE REST OF THIS AFTERNOON AND SATURDAY. * 20 FOOT WINDS...GENERALLY SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH ON FRIDAY. WEST/SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH POSSIBLE ON SATURDAY. * RELATIVE HUMIDITY...MINIMUM HUMIDITIES GENERALLY FALLING TO BETWEEN 10 TO 15 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Nov 18, 3:00 AM MST, 28 minutes earlier.
Area forecast discussion, Nov 18, 3:00 AM MST, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MST FRI NOV 18 2011 .DISCUSSION... WHILE THE GENERAL PATTERN REMAINS MORE OR LESS SIMILAR FOR TODAY THROUGH TUESDAY...THE DETAILS HAVE BECOME LESS SIMILAR BETWEEN MODELS AND FROM MODEL RUN TO MODEL RUN. FORECAST POPS CONTINUE TO TAPER OFF OVER THE NORTHWEST CORNER THIS WEEKEND SO IT APPEARS THAT IF THERE IS ANY PRECIPITATION IT WILL BE RATHER SPARSE...THAT IS IF THE MODEL TRENDS CONTINUE. IN ADDITION...DAYTIME TEMPERATURES FOR THE NEXT SEVERAL DAYS DON/T STRAY TOO FAR FROM NORMAL...WITH THE EXCEPTION OF TODAY AND SATURDAY WHEN HIGHS WILL RANGE FROM 5 TO AROUND 10 DEGREES ABOVE AVERAGE IN THE EASTERN PLAINS. THAT/S IF MID AND HIGH CLOUDS DON/T GET TOO THICK...WHICH AT THE MOMENT MODELS HAVEN/T DETECTED THE LEE CLOUDINESS CURRENTLY OVER NORTHEAST NEW MEXICO. POTENTIAL FOR HIGH WIND CRITERIA PERSISTS...ALTHOUGH AT FIRST GLANCE IT DOESN/T APPEAR TO BE QUITE AS GOOD AS 24 HOURS AGO. H7 WINDS STILL STRENGTHEN THIS EVENING AND INTO SATURDAY MORNING BEFORE DIMINISHING SATURDAY AFTERNOON. WINDS ACROSS THE EAST CENTRAL PLAINS...NORTHEAST AND CENTRAL HIGHLANDS LOOK TO MEET WIND ADVY CRITERIA SATURDAY...THEREFORE HAVE DECIDED TO KEEP THE HIGHLIGHTS SIMPLE AND STICK TO WIND ADVY FOR A PORTION OF THE CENTRAL MOUNTAIN CHAIN AND NORTHEAST...AND LET LATER SHIFTS UPGRADE TO HIGH WIND IF NEEDED. THE SPEED OF THE SURFACE FRONT ON SATURDAY IS NOW SLOWER...AND THERE IS LITTLE UPSLOPE FLOW FORECAST AT ALL THROUGH EARLY NEXT WEEK. HOWEVER...THE SURFACE LOW SETS UP OVER SOUTHEAST NM SUNDAY INTO MONDAY...WHICH ALLOWS FOR LOW LEVEL MOISTURE TO BE TRANSPORTED INTO THE SOUTHEAST AND EAST CENTRAL. THE TRACK OF THE UPPER LOW PRESSURE SYSTEM...OR WHAT/S LEFT OF IT...IS NOW FASTER PER THE GFS AND OUTTA HERE BY 12Z TUE. THE 00Z ECMWF IS FASTER NOW TOO...AND NO LONGER INDICATES THE CLOSED LOW PASSING OVER THE STATE. LI/S HAVE BECOME MORE NEGATIVE OVER THE EAST CENTRAL AND SOUTHEAST PLAINS ON MONDAY...AND WX GRIDS HAVE THUNDER FOR THAT REGION. ANOTHER SYSTEM PASSES THROUGH SOMETIME DURING THE THANKSGIVING HOLIDAY. COULD BE MORE WIND THAN PCPN THOUGH. && .AVIATION... VFR CONDITIONS PREVAIL ALL AIRPORTS. EXPECT SW WINDS GUSTS UP TO 35 KTS MAINLY ALONG I-40 AFTER 19Z TODAY. WINDS WILL INCREASE OVER MT TOPS THRU TONIGHT THEN SPREAD INTO THE EASTERN PLAINS SATURDAY WHERE GUSTS UP TO 45KTS ARE EXPECTED BY LATE MORNING IN THE VCNTY OF I-40. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. && .FIRE WEATHER... THE CRITICAL FIRE WEATHER GROWTH PERIOD IS TAKING SHAPE FOR TODAY AND SATURDAY. WINDS ARE INCREASING OVER MOUNTAIN TOPS AND OVER THE EASTERN PLAINS. RECOVERIES THIS MORNING ARE AVERAGING ONLY FAIR ACROSS THE EAST...AND VERY GOOD TO EXCELLENT ACROSS NORTHERN AND WESTERN VALLEYS. THE HIGHEST CONFIDENCE FOR 3 TO 4 HOURS OF CRITICAL FIRE WX CONDITIONS WILL EXTEND MAINLY ALONG AND IMMEDIATELY NORTH OF THE I-40 CORRIDOR...THEREFORE HAVE UPGRADED TO A RED FLAG. MIN RH VALUES ARE IN THE 13-15PCT RANGE AND 20 FT WINDS IN THE 20-25MPH RANGE SO NOT A REAL SIGNIFICANT RED FLAG BUT NONETHELESS SEVERAL HOURS ARE EXPECTED. A DECENT BATCH OF HIGH CLOUDS SPREADING OVER THE REGION TODAY COULD BE THE LIMITING FACTOR ON THE SIZE OF THE CRITICAL AREA. MT TOP WINDS WILL INCREASE TONIGHT THEN SPREAD INTO THE EASTERN PLAINS AGAIN SATURDAY. RECOVERIES TONIGHT WILL BE ON THE LOW END OF FAIR WITH MOST AREAS HOVERING IN THE 40 PCT RANGE. ANOTHER BATCH OF HIGH CLOUDS WILL SPREAD OVER THE REGION SATURDAY WHICH MAY LIMIT THE AREAL EXTENT OF CRITICAL CONDITIONS. HOWEVER MIN RH VALUES AND 20 FT WINDS ARE MORE COMFORTABLY WITHIN CRITERIA SO WILL UPGRADE THE EAST FOR SATURDAY AS WELL. VENTILATION THROUGH THE SATURDAY PERIOD WILL NOT BE AN ISSUE. SUNDAY AND MONDAY WILL BE THE TRICKY PERIOD FOR WINDS/RH VALUES AS MENTIONED BY OUR IMET FRIDAY AFTERNOON. A STORM SYSTEM DIVING SOUTH DOWN THE CA COASTLINE WILL MAKE THE TURN ACROSS THE SOUTHWEST AND WASH OUT ACROSS OUR REGION. ENOUGH MOISTURE AND INSTABILITY IS EXPECTED TO MAKE IT INTO THE THE SE PLAINS FOR SOME THUNDERSTORMS PRODUCING SCATTERED WETTING RAINFALL AMOUNTS. THE BIG QUESTION WILL BE HOW MUCH PRECIP ACTIVITY CAN SPREAD INTO THE WESTERN AND NORTHERN TIER BEFORE THE SYSTEM LOSES TOO MUCH ENERGY. NONETHELESS...TEMPS WILL TREND COOLER...RH VALUES WILL TREND UP...AND WINDS LIGHTER THAN FRIDAY AND SATURDAY. VENT RATES WILL LIKELY DETERIORATE TO AT LEAST FAIR FOR MOST. MODELS DO AGREE IN THE EXTENDED FOR TUESDAY AND WEDNESDAY A RIDGE WILL DEVELOP OVER THE AREA AND BRING MILDER TEMPERATURES AND LIGHTER WINDS. ANOTHER SYSTEM APPROACHING THE AREA FOR THE THANKSGIVING TIME PERIOD MAY INCREASE WINDS AND FIRE WEATHER POTENTIAL AGAIN. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 56 32 53 31 / 0 5 10 10 DULCE........................... 53 28 49 28 / 0 10 20 20 CUBA............................ 55 28 52 28 / 0 0 5 10 GALLUP.......................... 56 28 53 27 / 0 5 5 10 EL MORRO........................ 55 27 52 25 / 0 0 0 10 GRANTS.......................... 58 32 55 26 / 0 0 0 10 QUEMADO......................... 59 30 59 27 / 0 0 0 5 GLENWOOD........................ 66 31 62 30 / 0 0 0 5 CHAMA........................... 49 25 42 20 / 5 10 20 20 LOS ALAMOS...................... 56 36 52 31 / 0 0 5 5 PECOS........................... 56 32 53 29 / 0 0 0 5 CERRO/QUESTA.................... 51 27 47 23 / 0 5 5 10 RED RIVER....................... 43 24 42 15 / 0 5 5 10 ANGEL FIRE...................... 49 35 46 17 / 0 5 0 5 TAOS............................ 52 27 49 22 / 0 5 5 5 MORA............................ 58 32 55 25 / 0 0 0 5 ESPANOLA........................ 59 28 55 29 / 0 0 0 5 SANTA FE........................ 54 30 52 28 / 0 0 5 5 SANTA FE AIRPORT................ 55 30 54 30 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 56 34 55 35 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 59 38 58 37 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 60 34 59 31 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 60 34 58 34 / 0 0 0 0 LOS LUNAS....................... 62 34 62 36 / 0 0 0 0 RIO RANCHO...................... 59 31 58 34 / 0 0 0 0 SOCORRO......................... 65 36 65 37 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 53 32 54 32 / 0 0 5 5 TIJERAS......................... 55 33 55 34 / 0 0 5 5 MORIARTY/ESTANCIA............... 56 31 54 30 / 0 0 0 0 CLINES CORNERS.................. 55 34 57 32 / 0 0 0 0 GRAN QUIVIRA.................... 57 35 57 34 / 0 0 0 0 CARRIZOZO....................... 63 38 58 33 / 0 0 0 0 RUIDOSO......................... 61 36 62 34 / 0 0 0 0 CAPULIN......................... 61 28 59 23 / 0 0 0 10 RATON........................... 64 32 63 26 / 0 0 0 10 SPRINGER........................ 66 31 63 26 / 0 0 0 0 LAS VEGAS....................... 61 35 63 27 / 0 0 0 0 CLAYTON......................... 68 37 67 24 / 0 0 0 10 ROY............................. 65 36 65 25 / 0 0 0 0 CONCHAS......................... 69 39 69 29 / 0 0 0 0 SANTA ROSA...................... 70 39 70 31 / 0 0 0 0 TUCUMCARI....................... 72 40 73 32 / 0 0 0 0 CLOVIS.......................... 70 38 72 33 / 0 0 0 0 PORTALES........................ 71 39 73 34 / 0 0 0 0 FORT SUMNER..................... 71 40 76 36 / 0 0 0 0 ROSWELL......................... 77 41 79 40 / 0 0 0 0 PICACHO......................... 71 38 68 35 / 0 0 0 0 ELK............................. 67 37 62 36 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 5 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ103-104-108. RED FLAG WARNING FROM 11 AM TO 5 PM MST SATURDAY FOR THE FOLLOWING ZONES...NMZ103-104-108. WIND ADVISORY FROM 6 AM TO 6 PM MST SATURDAY FOR THE FOLLOWING ZONES...NMZ523-528-529-531>534. WIND ADVISORY FROM 6 PM THIS EVENING TO 6 PM MST SATURDAY FOR THE FOLLOWING ZONES...NMZ510>515-521-527. &&
Hazardous weather outlook, Nov 17, 6:00 AM MST, 21 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST THU NOV 17 2011 NMZ501>540-181300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MST THU NOV 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY INTENSIFING WEST WINDS ALOFT COMBINED WITH STRENGTHENING SURFACE LOW PRESSURE WILL RESULT IN GUSTY WINDS FRIDAY THROUGH SATURDAY. GUSTS TO AROUND 50 TO 60 MPH WILL BE POSSIBLE MAINLY FRIDAY NIGHT AND SATURDAY OVER THE CHUSKA...SAN JUAN...CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS AS WELL AS THE NORTHEAST PLAINS. DUE TO STRONG WINDS COUPLED WITH LOW HUMIDITIES...CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE FRIDAY AFTERNOON...BUT MORESO SATURDAY AFTERNOON ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 3:28 AM MST | Red Flag Warning | ABQ | Harding, San Miguel, Union | 38 hr |
| Nov 18, 4:25 AM MST | Wind Advisory | ABQ | 35 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.